Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Three weights higher order Hardy type inequalities
Institute of Mathematics, Kazakhstan Ministry of Education and Sciences.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2006 (English)In: Journal of Function Spaces and Applications, ISSN 0972-6802, E-ISSN 1758-4965, Vol. 4, no 2, p. 163-191Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2006. Vol. 4, no 2, p. 163-191
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-6403Local ID: 4a0d7df0-a152-11db-8975-000ea68e967bOAI: oai:DiVA.org:ltu-6403DiVA, id: diva2:979288
Note
Validerad; 2006; 20070111 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Persson, Lars-Erik

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Journal of Function Spaces and Applications
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 20 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf